# SDR A6WA2013030804841

- Difficulty date: February 21, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 22,174 hours, 21,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE APPLICATION PRESSURE TRANSDUCER BRACKET CRACKED.  REMOVED UNSERVICEABLE PRESSURE TRANSDUCER BRACKET, INSTALLED SERVICEABLE PRESSURE TRANSDUCER BRACKET P/N 601R75262-157.
